# SDR SWIA201541695

- Difficulty date: November 28, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15212
- Aircraft time: 19,054 hours, 12,159 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME, BS 333 BETWEEN STRINGERS 26L AND 26R.  REPAIRED FRAME IAW REO.
